# SDR USAA2011120200004

- Difficulty date: December 1, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N724UW
- Make and model: Airbus A319-112
- Aircraft serial: 1122
- Aircraft time: 34,608 hours, 20,011 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 1012
- Condition: Inoperative
- Location: Cabin
- Part time: 34,602 hours, 20,004 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD EMERGENCY POWER SUPPLY UNIT WILL NOT TEST.   REMOVED AND REPLACED FWD EMERGENCY POWER SUPPLY UNIT  IAW AMM 33-51-38.
